# SDR AALA20151021004

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 46,107 hours, 22,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496509
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP, TWO EACH WORN SPOTS IN LE AT INBD END OF NR 3 FLAP VANE.  REPAIRED IAW SRM 57-03-00-001 FIG 11.
